Skip to Main content Skip to Navigation
Journal articles

Center manifolds for some partial functional differential equations with infinite delay in fading memory spaces

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00763166
Contributor : Mostafa Adimy Connect in order to contact the contributor
Submitted on : Monday, December 10, 2012 - 11:37:42 AM
Last modification on : Monday, May 16, 2022 - 3:12:01 PM

Identifiers

  • HAL Id : hal-00763166, version 1

Citation

Mostafa Adimy, Khalil Ezzinbi, Catherine Marquet. Center manifolds for some partial functional differential equations with infinite delay in fading memory spaces. Journal of Concrete and Applicable Mathematics, Eudoxus Press, 2012, 10 (3-4), pp.168-185. ⟨hal-00763166⟩

Share

Metrics

Record views

437